# SDR ANCF2015033001

- Difficulty date: March 30, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 2,957,123 hours, 21,204 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WITH ENG 1 STARTED AIR RT WING LEAK WAS PRESENTED ON ECAM.  IAW AMM 36-11-00-740-001 TEST OF THE BMC ON GND WAS ACCOMPLISHED SATISFACTORY.  IAW AMM 36-11-00-720-809-A 808-A CHECK FOR LEAK WITH ENGS RUN UP SATISFACTORY.
